# SDR 96FDEA01034

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, -1) ON STR NR 4R BS 720 A TO 700.  MECHANICALLY REMOVED CORROSION ON STR NR 4R BS 720 A TO 700 FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.  REPLACED STR 720 PLUS 10 TO BS 720 A PLUS 10 PER FEDEX SRM 53-10-3.
